# SDR GTIA2020091435355

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N675NK
- Make and model: Airbus A321-231
- Aircraft serial: 7668
- Aircraft time: 11,730 hours, 5,036 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Transmitter
- Condition: Faulted
- Location: Toilet
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLIGHT AT CRUISE FL 360 ALL LAVS STOPPED FLUSHING.  PERFORMED TSM 38-31-00  FOUND LIQUID LEVEL TRANSMITTER TO BE FAULTY.  R&R LIQUID LEVEL TRANSMITER, IAW AMM 38-31-63.  OPS CHK GOOD.  NO LEAKS NOTED, A/C OK FOR SVC.
